# SDR C2XA08SH023

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 13,644 hours, 11,315 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235401
- Part serial: 485
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT HORIZONTAL STAB L/E HAS CORROSION ON SKINS AROUND RIVETS AND SCREW HEADS.  MX REPAIRED LT HORIZONTAL STAB L/E ON SKINS AROUND RIVETS AND SCREW HEADS IAW EC5510-01178.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
